How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor (MD)
Category: Health
Satisfied Customers: 5660
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Health Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I am doing lung detox, and sides of my soles and my palms

Customer Question

I am doing lung detox, and sides of my soles and my palms turn darker? Does it have to do with the detox?
JA: What are all the symptoms you're experiencing (e.g. loss of appetite, fever, rash)?
Customer: Non
JA: Anything else in your medical history you think the doctor should know?
Customer: HEP c, but was clear with the Havoni therapy. Also smoke but I am trying to quit, so I am tapering it down, and I am doing fine with that.
Submitted: 8 days ago.
Category: Health
Expert:  DrPhilMD replied 3 days ago.

Hi, this is Dr Phil, here to assist you. I am Board Certified with over 10 years of experience. I will respond with my answer shortly. Thank you.

Expert:  DrPhilMD replied 3 days ago.

Do you have a picture?

Expert:  DrPhilMD replied 23 hours ago.

just click send to reply